| Model Number |
2120 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.H3/h6: the suspected device was returned for evaluation.The device was visually inspected.A functional test was performed, and the reported issue was confirmed.The cause of the reported issue was due latch lock flex strip sensor.As a result, the latch lock flex strip sensor was replaced.The service history review had no indication that the complaint was related to a service of the device within the review period.The device passed all functional testing after repair.
Event or Problem Description
The customer stated that the device had broken battery latch.Not related to physical damage/abuse.The event occurred during testing.It was stated that the device was reported to have a damaged battery compartment and a scratched lens.There were no patient involvement and no patient harm/adverse event reported.Evaluation of the returned device was confirmed the reported issue, and the cause of the issue was latch lock flex strip sensor.It may cause a loss of power and failure to deliver medication.